MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 15 INCH, 1.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. EXTENSION SET, 15 INCH, 1.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 123540451
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is still pending.
 
Event or Problem Description
The event involved an extension set, 15 inch, 1.2 micron filter, clave(tm) y-site, secure lock where it was reported that there was condensation inside the tube and that it has white residue.The event occurred during set up (although patient reported this has happened previously as well with dates unknown).Additionally, the product was stored in a controlled temperature/humidity warehouse with continuous monitoring, protected from light.The medication involved was a total parenteral nutrition (tpn).There was no patient harm reported and no delay in therapy.
 
Additional Manufacturer Narrative
Received two used 123540451 extension set, 1.2 micron filter.Splay was observed around the gate typical of a molding error.The discoloration is cosmetic and does not affect the functionality of the device.The reported complaint of condensation in the tubing could not be confirmed.The discoloration is typical of a molding error.The lot history of the provided labels were reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
EXTENSION SET, 15 INCH, 1.2 MICRON FILTER, CLAVE(TM) Y-SITE, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17596076
Report Number9615050-2023-00343
Device Sequence Number7420813
Product Code FPA
UDI-Device Identifier10887787005339
UDI-Public(01)10887787005339(17)260201(10)13487857
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Catalogue Number123540451
Device Lot Number13487857
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer09/08/2023
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION, MFR UNK.
Patient SexUnknown